# SDR 2004UALA00935

- Difficulty date: October 13, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 34,133 hours, 12,301 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300A1
- Part serial: 1191
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE THE CABIN.  REPLACED FAULTY SKIN AIR OUTLET VALVE.
